# SDR SWAA960699

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Misadjusted
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN GEAR RETRACTED, NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR AND RECEIVED SAME INDICATION.  VISUALLY CHECKED NOSE GEAR, UP AND LOCKED. LANDED AT STL WITHOUT INCIDENT, ADJUSTED NLG DOOR LINKAGE AND PERFORMED GEAR RETRACTION TEST PER BOEING M/M.
